Anonymous
Anonymous asked in HealthDiseases & ConditionsOther - Diseases · 1 decade ago

Side effects of the Flu Shot?

I got a flu shot about a week ago- since I'm pregnant, I was told that it was advised. The night of the shot, I had horrible soreness on the left side of my body and my neck. The next day, my neck hurt so bad, and I had a horrible headache in the lower part of the back of my head. The headache has remained, but the sore neck comes and goes- still, about a week later.

Has anyone had anything similar? I am on Tylenol only- since I'm pregnant- and am afraid to be taking so much of it.

4 Answers

Relevance
  • Favorite Answer

    I always experience some flu like symptoms after. Mostly sore muscles and headache. When I sneeze it would feel like I got smashed between two cars. Little congestion. My eyes always hurt, strangely, when I turn them side to side. I know that the headache and soreness is due to some dehydration. Get a warm bath with some nice salts. I love aroma therapy. Relax and drink some hot tea. Have plenty of fluids and have you loved one give you a nice massage. Tell him he has to or you will have to break his collar bone. Then see if you still feel bad after a day or two of that.

    Source(s): Just got my flu shot 2 weeks ago. Thanks Army.
  • 7 years ago

    Got a flu shot on a Friday and by Sunday afternoon was in full cold mode with a sore throat, runny nose, and headache. It took about almost a week to recover. I've had flu shot before and other than a sore arm never experienced anything like this. They say it is a coincidence or my imagination. The two boxes of tissue I went through was not imaginary! I should mention that normally I almost never get a cold. Maybe one every five years.

  • Anonymous
    5 years ago

    Hey Laura. You aren't helping the opinion of nurses. They flu shot contains bits of the virus in a killed state. THe flu shot cannot and does not give you the flu. The tiny bits of the virus causes your body to make antibodies against the strains that are in the shot. The majority of people who have side affects have them because they are told there might be side affects. Its a form of the placebo affect. If you tell someone they might get sick, a certain percentage will. If you are indeed a nurse, you need to do more research and more listening to the professionals.

  • Anonymous
    1 decade ago

    I have never heard of anything like this associated with the flu shot. U should call ur ob/gyn to rule out something more serious!

Still have questions? Get your answers by asking now.